# SDR CA000830015

- Difficulty date: August 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech E-55
- Aircraft time: 8,087 hours
- Engine: Cont IO520CB
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Wing
- Part time: 8,386 hours
- Component: Wing Assembly, Beech, 96110005703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE ON THE AIRCRAFT WE HAVE FOUND LOOSE RIVETS ON THE WING SKIN LOWER MAIN PANEL AFT OF THE SPAR AT WING STA 70-00 TO STA 76-00. AFTER A CONTACT WITH A TECH REP AT BEECH AIRCRAFT, WE HAVE REPLACED THE LOOSE RIVETS WITH STANDARD MS20470AD-5 SOLID RIVETS DIPPED IN WET ZINCHROMATE PRIMER AS REQUIRED IN BEECH REPAIRS MANUAL AND RECOMMENDED BY BEECH TECH REP.
